The Pill-pg121933229880

1 Replies
jessicadru - August 21

Ok crazy question. I am on Loestrin 24 birth control. I hate it. They say to give any new pill 3 months in order for it to regulate. Well I have been on this pill for 6 months and it does not work for me. Last month I started in the middle of my pack then again at the end of my pack. This month I had to take anitbiotics about one week into my new pack. Two days after taking the antibiotic I started my period for like 6 days. I still continued to take the pill. I am "suppose" to start any day now but have not. I have been having little pains in my lower right side. Its not cramps. I also have been very tired in the morning, not being able to get out of bed. What is going on. Could starting my period in the middle of my pack and being on antibiotics lower the effectiveness of the pill? Could I possibly be pregnant. I have a 2 year old and forget the signs?? I am so confused.

 

clindholm - August 21

Antibiotics are known to reduce the effectiveness of the pill. It sounds like you had break through bleeding rather than an actual period earlier in the month. It almost sounds like this pill is not strong enough for you. Remember, every pregnancy is different and the signs are not always the same. I would take a test if you don't get your period within a few days. Good luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?